# SDR CALA0800249

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 33,465 hours, 10,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 141A81301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL ASSEMBLY AT STA 303.9 FORWARD LATERAL FRAME CRACKED.  REMOVED AND REPLACED SILL AT STA 303.9 PER SRM 51-40-02.
